# SDR CALA9900493

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545838
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT (CABIN) HAS CORROSION AT STA 951 RBL 47.  REPLACED PER EC/RA 5310-03585.
